# SDR USAA051069

- Difficulty date: September 9, 2005
- Submitted: September 9, 2005
- Operation: Air carrier
- Aircraft: N449US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24893
- Aircraft time: 41,152 hours, 41,152 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Bushing
- Part number: 65605795
- Condition: Corroded
- Location: Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNIVERSAL ASSY AND LWR DRAG STRUT BUSHINGS IN RT MAIN GEAR CORRODED.  REMOVED CORROSION AND INSTALLED NEW BUSHINGS IAW EA 96880, DEFECT SIZE: 1 X 3 INCH.
